# SDR DXTA2021081046730

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 14,028 hours, 10,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ON POST FLIGHT FOUND THAT ALL OF THE LEFT FORWARD DROPPED AISLE LIGHTING SYSTEM IS NOT WORKING. // SIGNOFF// INSPECTED LH AISLE DROP LIGHTING ELECTRICAL CONNECTOR AND FOUND MOLEX CONNECTOR DISCONNECTED AND 1 WIRE PULLED FROM THE ELECTRICAL CONNECTOR AIRFRAME SIDE. EXTRACTED PIN FROM DROP AISLE LIGHTING CONNECTOR AND CRIMPED BACK ON TO PULLED WIRE IAW CE-560XL SPM 20-30-25. RESEATED CONNECTOR AND PERFORMED SUCCESSFUL OPERATIONAL TEST OF THE AISLE LIGHTING AS REQUIRED. WORK DONE IRW CE-560XL IMM 25-92-1 2.
